# SDR AALA201607129001

- Difficulty date: July 8, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 48,585 hours, 22,387 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: E21327106
- Part serial: 9085
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 5,786 hours, 3,379 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLT-BDL; AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT DURING CRUSE AN ECAM CAUTION WHEEL N/W STEERING FAULT MESSAGE APPEARED. THE FLIGHT CREW DECLARED AN EMERGENCY AND LANDED AT BDL SAFELY. THE AIRCRAFT WAS TOWED TO THE GATE. MAINTENANCE REPLACED THE NOSE WHEEL STEEERING SERVO CONTROL (6GC) AND THE (BSCU) BRAKE STEERING CONTROL UNIT (10GG)  PER AMM 32-51-51-400-001-A AND 32-42-34-400-001-A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
